# SDR JJBA20250911015

- Difficulty date: September 5, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 48,728 hours, 32,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET AT FRAME 16 RBL 4. REMOVED CORROSION ON GUSSET AT FRAME 16 RBL 4 GUSSET FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED GUSSET FROM FRAME 16 RBL 4.
